# SDR UIEA2020050700974

- Difficulty date: May 3, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 84,834 hours, 16,247 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Support
- Part number: 65B037964
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - SUPPORT (P/N: 65B03734-4) ON RH H.S.T. T/E CAVITY ACTUATOR AT ELEV STA 246.716 AND ELEV STA 241.916.( REMOVED DAMAGED PART IAW SRM 51-40-02 REV 45. INSTALLED NEW PART IAW SRM 51-40-02 REV 45 AND DWG NO 65B03736 SHEET 2 REV G. JOB COMPLETED. )
